# SDR C2XA01IA283

- Difficulty date: June 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIT - FLIGHT 4047, THE CREW REPORTED A STRONG FUEL ODOR AT FL350 WITH BOTH BLEEDS AND PACKS SELECTED.  THE AIRCRAFT LANDED AT LIT WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  PERFORMED OPERATIONAL TESTS WITH BOTH ENGINES RUNNING, AND NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 4367 WHERE MAINTENANCE FOUND THE FUEL ODOR TO BE COMING FROM THE APU.  MAINTENANCE PLACED THE APU ON MEL 49-00-00 CAT C CONTROL NUMBER 011493, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
